MAUDE Adverse Event Report: MENTOR TEXAS PSI-TECIII ASPIRATOR 110V,STND; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS PSI-TECIII ASPIRATOR 110V,STND; SYSTEM, SUCTION, LIPOPLASTY
Model Number PT-ASP-III-110
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that blood had gotten past the secondary filter of a psi-tec iii aspirator, 110v device.The port was swabbed and blood was found inside the unit.
 
Additional Manufacturer Narrative
On 13-apr-2021, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
PSI-TECIII ASPIRATOR 110V,STND
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11547701
Report Number1645337-2021-02976
Device Sequence Number3148409
Product Code MUU
UDI-Device Identifier00081317023364
UDI-Public00081317023364
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K981215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model NumberPT-ASP-III-110
Device Catalogue NumberPT-ASP-III-110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1